# SDR IPXA1B66717

- Difficulty date: April 11, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 70,234 hours, 12,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: BAC1505100081
- Condition: Corroded
- Location: Bs 1045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FX STA 1045, BL 0 KEEL BEAM PANEL SUPPORT RIB FOUND CORRODED   FX AT STA1045 BL0"-LBL 7" AREA PNL SUPT REPAIRED IAW SRM 53-00-71, FIG 201, REPAIR 3 REV 59 ORG MAT IS BAC1505-100081 7075T73-100 THK CORROSION BLEND OUT AREA 0.037" DEPTH 1" WIDTH 1" LENGTH FINAL CUTOUT IS 1.3" X 2.3"& 1.3" X 6.3" AT FWD FLANGE & AFT FLANGE RESP THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH 7075-0-100 AS REPAIR ANGLE.
